Alert archive / Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Morristown, TN

March 14, 20164 counties in Virginia

NWS Morristown, TN issued this severe thunderstorm warning at Mar 14, 2016, 3:10 PM EDT for 4 counties in Virginia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2016, 3:10 PM EDT (19:10 UTC)
Expired
Mar 14, 2016, 4:00 PM EDT
In force
50 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties City of Norton, VA, Lee County, VA, Scott County, VA, Wise County, VA

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 3:20 PM EDTHAIL 0.75Appalachia, VAPEA TO DIME SIZE HAIL.
Mar 14, 3:25 PM EDTHAIL 1Big Stone Gap, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.2 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

706 
WUUS54 KMRX 141910
SVRMRX
VAC105-169-195-720-142000-
/O.NEW.KMRX.SV.W.0009.160314T1910Z-160314T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT MON MAR 14 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  THE CITY OF NORTON IN SOUTHWESTERN VIRGINIA...
  NORTHEASTERN LEE COUNTY IN SOUTHWESTERN VIRGINIA...
  NORTH CENTRAL SCOTT COUNTY IN SOUTHWESTERN VIRGINIA...
  WISE COUNTY IN SOUTHWESTERN VIRGINIA...

* UNTIL 400 PM EDT

* AT 309 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG STONE
  GAP...OR 13 MILES SOUTHWEST OF NORTON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTON...WISE...BIG STONE GAP...COEBURN...APPALACHIA...POUND...JASPER AND
  PARDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3713 8255 3703 8248 3700 8243 3691 8236
      3674 8284 3687 8293 3690 8287 3691 8287
      3693 8286 3695 8286 3697 8287 3699 8284
      3701 8283 3701 8279 3703 8275 3704 8274
      3705 8272 3707 8273 3718 8256
TIME...MOT...LOC 1909Z 238DEG 21KT 3684 8284 

HAIL...1.00IN
WIND...60MPH
 
$$

DH
1 follow-up statement
921 
WWUS54 KMRX 141922
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
322 PM EDT MON MAR 14 2016

VAC105-169-141931-
/O.CAN.KMRX.SV.W.0009.000000T0000Z-160314T2000Z/
LEE VA-SCOTT VA-
322 PM EDT MON MAR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND NORTH
CENTRAL SCOTT COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3718 8256 3713 8255 3703 8248 3700 8243
      3691 8236 3688 8244 3688 8263 3682 8270
      3683 8275 3681 8278 3685 8285 3687 8285
      3690 8288 3693 8286 3697 8287 3701 8283
      3701 8279 3703 8275 3705 8272 3707 8273
TIME...MOT...LOC 1921Z 238DEG 21KT 3688 8276 

$$

VAC195-720-142000-
/O.CON.KMRX.SV.W.0009.000000T0000Z-160314T2000Z/
CITY OF NORTON VA-WISE VA-
322 PM EDT MON MAR 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WISE COUNTY AND THE CITY OF NORTON...

AT 321 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BIG STONE GAP...
OR 8 MILES SOUTHWEST OF NORTON...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...BIG STONE GAP...COEBURN...APPALACHIA...POUND AND PARDEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3718 8256 3713 8255 3703 8248 3700 8243
      3691 8236 3688 8244 3688 8263 3682 8270
      3683 8275 3681 8278 3685 8285 3687 8285
      3690 8288 3693 8286 3697 8287 3701 8283
      3701 8279 3703 8275 3705 8272 3707 8273
TIME...MOT...LOC 1921Z 238DEG 21KT 3688 8276 

HAIL...1.00IN
WIND...60MPH
 
$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:36 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Mar 14, 1:36 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
136 PM EDT MON MAR 14 2016

.AVIATION...UPPER LEVEL TROUGH MOVING INTO THE SOUTHERN APPALACHIAN
REGION GENERALLY ON SCHEDULE. SCATTERED SHOWERS BUILDING EAST
NORTHEAST ACROSS THE SOUTHERN VALLEY REGION. BEST INSTABILITY
MAINLY NORTH OF I-40 WHERE PLACED SOME THUNDER IN THE FORECAST AT
TRI LATER IN THE DAY IN CONCERT WITH THE PROJECTED MOVEMENT OF THE
UPPER LOW. CEILINGS MAY FLIRT WITH THE MVFR CATEGORY AS A SHOWER
GOES OVER A TERMINAL BUT THE BEST CHANCE OF MVFR FLIGHT CONDITIONS
WILL BE LATER TONIGHT AT TRI WHERE A LOWER LAYER COULD FORM. MODELS
INDICATE THERE COULD STILL BE A BIT OF A SURFACE PRESSURE GRADIENT
AROUND KEEPING SURFACE CONDITIONS MIXED SO JUST APPLIED SOME MVFR
FOG AT CHA KEEPING VISIBILITY VFR AT TYS AND TRI. THE LOWER CEILING
MAY HANG ON LONGER AT TRI BUT SHOULD IMPROVE TO VFR BY MID MORNING
TUESDAY.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Mar 14, 10:21 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
1021 AM EDT MON MAR 14 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-151430-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1021 AM EDT MON MAR 14 2016 /921 AM CDT MON MAR 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON...AS AN UPPER-LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE
REGION. THE PRIMARY THREATS WITH THE STRONGEST STORMS WILL BE
LOCALIZED DAMAGING WIND GUSTS UP TO 60 MPH...AND HAIL UP TO THE
SIZE OF A QUARTER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON IN SUPPORT OF
SEVERE WEATHER OPERATIONS.

In the hours before

Special weather statement, Mar 14, 1:38 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
138 PM EDT MON MAR 14 2016

TNZ014-015-VAZ001-141830-
CLAIBORNE TN-HANCOCK TN-LEE VA-
138 PM EDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAIBORNE...
NORTHWESTERN HANCOCK AND SOUTHWESTERN LEE COUNTIES UNTIL 230 PM
EDT...

AT 138 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARROGATE-SHAWANEE...OR 19 MILES NORTHWEST OF RUTLEDGE...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW TAZEWELL...TAZEWELL...HARROGATE-SHAWANEE...CUMBERLAND GAP...ROSE
HILL...ARTHUR AND EWING.

LAT...LON 3669 8316 3642 8366 3656 8380 3658 8377
      3658 8369 3662 8365 3667 8352 3667 8342
      3670 8334 3674 8321
TIME...MOT...LOC 1738Z 230DEG 25KT 3654 8366

DH
Special weather statement, Mar 14, 2:19 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
219 PM EDT MON MAR 14 2016

TNZ016-017-042-044-VAZ005-141900-
WASHINGTON TN-HAWKINS TN-SULLIVAN TN-NORTHWEST GREENE TN-SCOTT VA-
219 PM EDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE...
NORTHWESTERN WASHINGTON...WESTERN SULLIVAN...EAST CENTRAL HAWKINS AND
SOUTHEASTERN SCOTT COUNTIES UNTIL 300 PM EDT...

AT 218 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GREENEVILLE...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...KINGSPORT...GREENEVILLE...BRISTOL...TUSCULUM...WEBER CITY...
SPURGEON...OAK GROVE...COLONIAL HEIGHTS...GRAY...CHURCH HILL...MOUNT
CARMEL...BAILEYTON...BLOUNTVILLE...BLOOMINGDALE...FALL BRANCH...HILTONS...
JEAROLDSTOWN...SULLIVAN GARDENS AND TRI-CITY AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3670 8249 3651 8225 3613 8282 3626 8297
TIME...MOT...LOC 1818Z 225DEG 33KT 3625 8283

DH
Special weather statement, Mar 14, 2:20 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
220 PM EDT MON MAR 14 2016

VAZ001-002-141900-
LEE VA-WISE VA-
220 PM EDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR LEE AND SOUTHWESTERN WISE
COUNTIES UNTIL 300 PM EDT...

AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF JONESVILLE...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JONESVILLE...BIG STONE GAP...PENNINGTON GAP...APPALACHIA...ST. CHARLES...
DRYDEN AND ROSE HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3685 8268 3683 8272 3683 8275 3680 8277
      3659 8317 3660 8334 3667 8342 3671 8330
      3674 8320 3674 8314 3678 8313 3680 8310
      3683 8310 3685 8307 3685 8301 3687 8291
      3690 8287 3695 8286 3697 8287
TIME...MOT...LOC 1820Z 225DEG 33KT 3667 8328

DH
Special weather statement, Mar 14, 2:24 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
224 PM EDT MON MAR 14 2016

NCZ060-TNZ086-087-101-102-141915-
CHEROKEE NC-SOUTHEAST MONROE TN-NORTHWEST MONROE TN-WEST POLK TN-
EAST POLK TN-
224 PM EDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE...POLK AND
SOUTHWESTERN MONROE COUNTIES UNTIL 315 PM EDT...

AT 223 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF BENTON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MURPHY...BENTON...DUCKTOWN...CULBERSON...PARKSVILLE...TURTLETOWN...HIAWASSE
DAM...HOT HOUSE...BULLET CREEK...RELIANCE...BIG FROG MOUNTAIN...ARCHVILLE...
COKER CREEK...UNAKA AND VIOLET.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3499 8469 3512 8473 3517 8470 3520 8470
      3537 8420 3501 8398 3499 8407
TIME...MOT...LOC 1823Z 248DEG 29KT 3502 8462

DH
Special weather statement, Mar 14, 2:57 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
257 PM EDT MON MAR 14 2016

VAZ001-002-141945-
LEE VA-WISE VA-
257 PM EDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CITY OF NORTON...NORTHEASTERN LEE
AND WISE COUNTIES UNTIL 345 PM EDT...

AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG STONE GAP...OR 15 MILES NORTHEAST OF JONESVILLE...MOVING NORTHEAST
AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...BIG STONE GAP...APPALACHIA...POUND...DRYDEN...JASPER AND
PARDEE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3715 8255 3713 8255 3703 8248 3701 8244
      3682 8270 3683 8275 3675 8283 3673 8283
      3671 8288 3682 8303 3686 8300 3687 8291
      3690 8287 3698 8287 3699 8284 3701 8283
      3703 8275 3705 8272 3712 8272 3718 8259
TIME...MOT...LOC 1857Z 222DEG 27KT 3682 8289

DH
Special weather statement, Mar 14, 3:07 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
307 PM EDT MON MAR 14 2016

TNZ012-035-141945-
SCOTT TN-MORGAN TN-
307 PM EDT MON MAR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT AND NORTHWESTERN
MORGAN COUNTIES UNTIL 345 PM EDT...

AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES WEST OF HELENWOOD...OR 20 MILES NORTHWEST OF WARTBURG...MOVING
EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ONEIDA...HUNTSVILLE...HELENWOOD...SUNBRIGHT...ELGIN...SLICK ROCK...RUGBY...
NORMA AND SMOKEY JUNCTION.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3647 8434 3646 8435 3642 8435 3638 8432
      3639 8433 3629 8433 3622 8488 3625 8489
      3629 8487 3630 8480 3633 8477 3634 8474
      3635 8474 3635 8473 3637 8472 3637 8470
      3640 8466 3646 8470 3655 8437
TIME...MOT...LOC 1907Z 257DEG 25KT 3633 8482

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 5:04 AM EDTDense Fog AdvisoryMRXLee, Russell, Scott, Washington, Wise, City of Bristol and 1 more5 hr
Mar 14, 2:20 PM EDTSpecial Weather StatementMRXLee40 min
Mar 14, 2:49 PM EDTSevere Thunderstorm WarningMRXScott41 min
Mar 14, 2:57 PM EDTSpecial Weather StatementMRXWise, City of Norton48 min
Mar 14, 3:27 PM EDTSpecial Weather StatementMRXWashington, City of Bristol48 min
Mar 14, 3:37 PM EDTSevere Thunderstorm WarningMRXWashington, City of Bristol53 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.